# SDR DL757070966

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 23,548 hours, 9,072 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

T/E FLAP DISAGREE MESSAGE AND LIGHT ON APPROACH.  COMPLETED NON-NORMAL CHECKLIST.  FLAPS WENT TO 20 ELECTRICALLY.  LIGHTS WENT OUT.  T/S PER FIM.  BITE CKD FSEU NR 1 FAULT MSG 305 FLAP DISAGREE.  BITE CHECK OF FSEU 2 AND 3, NO FAULTS.  FOUND LT INBD FLAP TRANS OVERLOAD INDIC SHOWING.  RESET SAME.  LUBED INBD TRANS AND CKD FLUID LEVELS.  ALL CKD GOOD.  RAN FLAPS SEVERAL TIMES ,NO EVIDENCE OF BINDING.  NO FAULT MSGS PRESENT.
